# SDR DL733972182

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 2120 · Air Distribution System
- Part: Boot Seal
- Condition: Failed
- Location: Apu Press Dome
- Component: FTW47231
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST ALL PRESSURIZATION AT 30000 FEET, NORMAL DUCT PRESS.   NO BLEED OR PACK TRIP.  FOUND RUPTURED BOOT SEAL ON APU P DOME PRESSURE DUCT.  REPLACED SEAL.  PRESSURIZED A/C TO 6 PSI.  CKS NORMAL.  NO FURTHER LEAKS FOUND.
